# SDR MWEA011120

- Difficulty date: August 10, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Finger Doubler
- Part number: 591486511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID PRESSURE BULKHEAD FINGER DOUBLER CRACKED AT MIDDLE. REMOVED, LOCATED, DRILLED AND INSTALLED FINGER DOUBLER.
